# SDR UPS05M44889

- Difficulty date: June 17, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN STA 929-STA 969 X=75 SEAT TRACK REPAIR CARRIED OUT BETWEEN STA 909-STA 969 X=75 AS PER SRM 53-70-00 FIG 1 VOL 1 REV 37.
